# SDR DALA2024111410945

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 92,805 hours, 41,904 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Broken
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 DISC: OXYGEN PANEL LATCH BROKEN / LOCATIONS:103 / MYCABIN TEXT: FRC352301103 OXYGEN MASK PANEL ABOVE 2L DOOR OPENED ON TAKEOFF. OXYGEN MASKS. C/A: FOUND NO BROKEN PARTS. PERFORMED PACKING OF THE OXYGEN MASK ASSEMBLIES & CHECKED PANEL DOOR CLOSE OK IAW A320 AMM 35-21-43- 550-801-A. OK FOR SERVICE. (LP: 0655706)
